I've been on Zyprexa a little over a week and have gained 10 pounds! I cannot stop eating and all I think about now is eating!!! Help!!!
Often some doctors will put patients on Topamax after very large weight gain, but you are not in that situation yet. Topamax is known to cause weight loss due to appetite suppression, and is an "iffy" mood stabilizer (trials on the drug have not shown that it is too successful for bipolar disorder)... but problem is that your doctor may not want to go that route with you. As the previous poster suggested, if you could fill yourself up on teas and coffee, rather than food, it would go a long way with curbing your appetite. And good for you - you are on top of the situation without it becoming a major issue, so that is hugely helpful!
- Zyprexa Information for Consumers
- Zyprexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zyprexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Dec 2014 • 5 answers
Updated 1 Feb 2015 • 1 answer
Updated 22 Oct 2015 • 2 answers
Updated 7 Sep 2016 • 2 answers
Updated 1 Jun 2018 • 2 answers